# SDR YV3R2019004050062

- Difficulty date: March 29, 2019
- Submitted: April 5, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FAY
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10122
- Aircraft time: 2,240 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 4734
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED OVER SPEED WITH GOVERNOR CONTROLLER ASSEMBLY P/N: D278-2.
